For Information
about Claritin®
products and
to visit the
Claritin®
HCP site
Click here
For Healthcare Professionals
Recommend ClariSpray®,
from the Makers of Claritin®,
for Your Patients

CLARISPRAY® AND CLARITIN®
CONTAIN DIFFERENT INGREDIENTS

CONTAINS FLUTICASONE PROPIONATE
THE #1 PRESCRIBED INGREDIENT FOR
NASAL ALLERGY RELIEF*

Powerful, 24 Hour, Non-Drowsy,
Nasal and Eye Allergy Relief for Patients with
Allergic Rhinitis
  • Contains Fluticasone Propionate (a
    different ingredient than a Claritin tablet)
  • Full prescription strength
  • Once daily for 24 hour relief
Use as directed.
*Source: IMS/ProVoice June 2017 data
For Healthcare Professionals
Recommend ClariSpray®, from the
Makers of Claritin® , for Your Patients

CLARISPRAY® AND CLARITIN® CONTAIN DIFFERENT
INGREDIENTS

CONTAINS FLUTICASONE PROPIONATE THE #1
PRESCRIBED INGREDIENT FOR NASAL ALLERGY RELIEF*

Powerful, 24 Hour, Non-Drowsy, Nasal and Eye Allergy
Relief for Patients with Allergic Rhinitis

CLARISPRAY® AND CLARITIN® CONTAIN
DIFFERENT INGREDIENTS

CONTAINS FLUTICASONE PROPIONATE
THE #1 PRESCRIBED INGREDIENT
FOR NASAL ALLERGY RELIEF*

Powerful, 24 Hour, Non-Drowsy,
Nasal and Eye Allergy Relief for Patients
with Allergic Rhinitis
Use as directed.
*Source: IMS/ProVoice June 2017 data
Patient Instructions on How to Use
1. Shake

Gently shake spray bottle.




Remove translucent cap.

2. Prime
Do this when:
• Starting new bottle
• Haven’t used it in a week
• Just cleaned nozzle
Otherwise go to step 3

Aim away from face. Grasp spray bottle as shown.
Pump until fine mist appears.

3. Blow

Blow nose gently to clear nostrils.

4. Aim

Close one nostril and put tip of spray nozzle in other nostril.



Put just the tip into your nose.

Aim slightly away from center of nose.

5. Breathe and Spray

While sniffing gently, press down on spray nozzle once or twice (according to dosing instructions). You’ll feel a light mist in your nose. Breathe out through your mouth.

Repeat in other nostril.

Wipe spray nozzle with clean tissue and replace cap.

How It Compares
Active Ingredient ClariSpray® Fluticasone Propionate Flonase® Fluticasone Propionate Nasacort® Triamcinoline Acetonide Claritin® Loratadine Allegra® Fexofenadine Zyrtec® Cetirizine
From the makers of Claritin®            
Contains #1 prescribed ingredient for nasal allergy relief            
Nasal spray form            
Relieves nasal congestion            
Relieves itchy eyes            
Relieves watery eyes            
Relieves itchy nose            
Relieves runny nose            
Relieves sneezing            
24-hour relief            
Non-drowsy            
Comparison based on select attributes.
All trademarks are property of their respective owners.
Frequently Asked Questions
Q

Does ClariSpray® Nasal Allergy Spray contain the same active ingredient as Claritin® and Claritin-D®?

-
A

No. ClariSpray® Nasal Allergy Spray is from the makers of Claritin®, but it contains a different active ingredient. ClariSpray® Nasal Allergy Spray contains the drug fluticasone propionate, Claritin contains the drug loratadine, and Claritin-D contains the drugs loratadine and pseudoephedrine sulfate.

Q

Do I need a prescription for ClariSpray®?

+
A

No, you don’t need a prescription to purchase ClariSpray® Nasal Allergy Spray. It contains the drug fluticasone propionate — the #1 prescribed ingredient for nasal allergy relief — in prescription strength.

Q

What symptoms can ClariSpray® relieve?

+
A

ClariSpray® Nasal Allergy Spray provides 24-hour, non-drowsy relief of:

  • Nasal congestion
  • Itchy, watery eyes
  • Runny nose
  • Itchy nose
  • Sneezing
Q

How quickly does ClariSpray® start working?

+
A

Patients may start to feel relief the first day and full effect after several days of regular, once-a-day use.

Q

How long does ClariSpray® nasal allergy relief last?

+
A

ClariSpray® Nasal Allergy Spray provides 24-hour, non-drowsy relief from nasal congestion, itchy eyes, watery eyes, itchy and runny nose, and sneezing.

Q

How many doses are needed for an adult?

+
A

Before using the product, read the product label and included materials for complete dosing instructions.

Q

Can children use ClariSpray®?

+
A

Before using the product, read the product label and included materials for complete dosing instructions. Children 12 years of age and older can follow directions for adult use.

  • Week 1: Use 2 sprays in each nostril once daily
  • Week 2 through 6 months: Use 1 or 2 sprays in each nostril once daily, as needed, to treat your symptoms.
  • After 6 months of daily use: Ask your doctor if you can keep using.

Children 4 to 11 years of age
The growth rate of some children may be slower while using this product.
Children should use for the shortest amount of time necessary to achieve symptom relief. Talk to your child's doctor if your child needs to use the spray for longer than two months a year.

  • An adult should supervise use.
  • Use 1 spray in each nostril once daily.

Children under 4 years of age; do not use.

Q

What if I miss a day of ClariSpray® treatment?

+
A

If you miss a dose, just use your regular dose the next day. Don’t add an extra dose to make up for it.

Q

Does ClariSpray® relieve symptoms from indoor and outdoor allergens?

+
A

Yes. ClariSpray® Nasal Allergy Spray works on nasal and eye allergy symptoms caused by sensitivity and exposure to:

  • Grass pollen
  • Weed pollen
  • Tree pollen
  • Pet dander
  • Dust
  • Dust mites
  • Mold

Learn more about ClariSpray® Nasal Allergy Spray and Allergies

Q

How is ClariSpray® different from an antihistamine tablet?

+
A

Antihistamine tablets work primarily by blocking the effects of histamine, but other non-histamine responses have been known.

ClariSpray® Nasal Allergy Spray contains the drug fluticasone propionate, and does not contain an antihistamine. It works by acting on multiple inflammatory substances to help block your allergic reaction. ClariSpray® Nasal Allergy Spray is a nasal spray that’s applied locally and works in your nose.

Back to top